# SDR AALA20130108004

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 9,477 hours, 3,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13D EMERGENCY LIGHT MISSING LAMPS.  REPLACED LAMP FOR SEAT 13D EMERGENCY LIGHT.  OPS CHECK NORMAL.
